advertisement
Question
Posted by: Concerned | 2004/02/09

Weight Gain?

Dear Doc

I am thinking of coming off the pill (Triphasil) but would like to know if I will start gaining weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This varies from person to person but is not a common side effect of stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Theresa | 2004/02/09

Hi,

I was also on Triphasal and actually lost weight when I went off the pill. I think that the pill actually is the thing that might make you gain weight?

Reply to Theresa
Posted by: Norma | 2004/02/09

Hi,

I was on Triphasil and didn't pick up weight when I stopped using it, alot of woman complain about picking up weight when starting the pill.

Reply to Norma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement